# SDR SWAA2021090207675

- Difficulty date: August 15, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 807 Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ATTACH ANGLE AT BS 807 RBL 21 COMMON TO THRESHOLD VERTICAL WEB IS CRACKED ; / [01] REMOVED FROM FRAME ATTACH ANGLE AT BS 807 RBL 21 COMMON TO THRESHOLD VERTICAL WEB IAW SRM 51-40-02-0G-0 . PART NO HAVE ENTRIES ALLOWABLE DAMAGE IN SRM ; MUST BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 PARG.9.C. RECEIVED CLIP P/N 146A8125-9; LOT.1466159-1; LOCATED AND DRILLED PER SRM 51-40-05-0G-O DWG#146A8120.DWG#146A0081. OK TO INSTALL CLIP.; [02] VERIFIED NO LIMITS; AND NEW ANGLE CLIP LOCATED AND DRILLED PER SRM 51-40-05 AND DWG 146A0081; OK TO INSTALL.; [03] INSTALLED NEW FRAME ATTACH ANGLE AT BS807 RBL21 COMMON TO THRESHOLD VERTICAL WEB P/N146A8125-9; IAW SRM 51-40-02-0G-0 AND DWG #146A0081; [04] VERIFIED INSTALLED NEW FRAME ATTACH ANGLE AT BS807 RBL21 COMMON TO THRESHOLD VERTICAL WEB P/N146A8125-9; IAW SRM 51-40-02-0G-0 AND DWG #146A0081
